# SDR AT0200012

- Difficulty date: October 11, 2001
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS THREE (3) CRACKS AROUND RIVET HEADS AT STA 164 APPROX AND LONGERON 4 LEFT.  CUT OUT DAMAGED AREA. NDT VERIFIED AFTER CUT OUT IAW NDT SRM PART 6-00-01, NO DISCREPANCIES NOTED.  MADE SKIN REPAIR AND FINGER DOUBLER AND INSTALLED REPAIR PER DC-9 SRM 53-04 FIG 1213.
